I have been on the patch for like 10yrs. now... completely took away my terrible 24/7 sweating episodes! But after being on it for that long... I've thinned & lost ALOT of hair!! And I'm doing 1/2 patch every 4th day! I do not want to quit the patch but..Im really afraid I'm going to end up pretty close to bald!! I'm 62...
It is a listed side effect: ".. Other skin reactions include paresthesia, skin discoloration, skin pigmentation, urticaria, swelling, LOSS OF SCALP HAIR, hirsutism, pruritus, and rash."
10 years is a long time to take this medication for due to the staggering increase in certain types of cancer risk. In some types of cancer the risk is 12 to 24 times normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 1 answer
Should I remove the vivelle dot patch if I've started my period? And boy did I have severe cramps!!?
Posted 21 Aug 2011 • 1 answer
Vivelle-Dot - I have been wearing vivelle 0.1 patch for 2 weeks after using Estraderm Patch 0.1 for?
Posted 6 Jan 2012 • 2 answers
Posted 29 Mar 2012 • 1 answer
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
Posted 25 Oct 2012 • 1 answer